Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 7304659, 7 pages
http://dx.doi.org/10.1155/2016/7304659
Research Article

Similarity Solutions for Multiterm Time-Fractional Diffusion Equation

1Mathematics & Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura 35516, Egypt
2Mathematics & Engineering Physics Department, Faculty of Engineering, Modern University for Technology and Information, Cairo 11585, Egypt

Received 12 January 2016; Revised 19 March 2016; Accepted 29 March 2016

Academic Editor: Xiao-Jun Yang

Copyright © 2016 A. Elsaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Elsaid, M. S. Abdel Latif, and M. Maneea, “Similarity Solutions for Multiterm Time-Fractional Diffusion Equation,” Advances in Mathematical Physics, vol. 2016, Article ID 7304659, 7 pages, 2016. doi:10.1155/2016/7304659